MathSciNet Relay Station
MathSciNet bibliographic data
MR1986037 93D15 (34K20 34K45)
Luo, Zhiguo; Shen, Jianhua Impulsive stabilization of functional differential equations with infinite delays. Appl. Math. Lett. 16 (2003), no. 5, 695–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement